# SDR SCNA20231205245

- Difficulty date: October 14, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N832SY
- Make and model: Boeing 737-8
- Aircraft serial: 40243
- Aircraft time: 43,105 hours, 17,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W/O 82424 NRC00003 - DURING EMERGENCY LIGHT CHECK FOUND L1 DOOR FLOOR LIGHT INOP. TRIED RELAMP NO FIX. FOUND A WIRE NOT PLUGGED IN UNABLE TO FIND END.
